Home           Contact us           FAQs           
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
2012 (Vol. 4, Issue: 08)
Article Information:

The Banzhaf Value for Fuzzy Games with a Coalition Structure

Fanyong Meng and Dong Tian
Corresponding Author:  Fanyong Meng 

Key words:  Banzhaf value, choquet integral, fuzzy game, multilinear extension, , ,
Vol. 4 , (08): 919-928
Submitted Accepted Published
October 15, 2011 November 18, 2011 April 15, 2012

In this study, a general case of fuzzy games with a coalition structure is studied, where the player can participate in different unions. The expression of the Banzhaf value for this kind of fuzzy games is given, and its existence and uniqueness is shown. In order to better understand the Banzhaf value for this kind of fuzzy games, we discuss two special cases. The Banzhaf values on the associated fuzzy games are researched. Furthermore, some properties are studied. Finally, a numerical example is given.
Abstract PDF HTML
  Cite this Reference:
Fanyong Meng and Dong Tian, 2012. The Banzhaf Value for Fuzzy Games with a Coalition Structure.  Research Journal of Applied Sciences, Engineering and Technology, 4(08): 919-928.
    Advertise with us
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved